Residually finite groups with the same finite images
Compositio Mathematica, Volume 29 (1974) no. 3, pp. 249-252.
@article{CM_1974__29_3_249_0,
     author = {Baumslag, Gilbert},
     title = {Residually finite groups with the same finite images},
     journal = {Compositio Mathematica},
     pages = {249--252},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {3},
     year = {1974},
     mrnumber = {357615},
     zbl = {0309.20007},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_3_249_0/}
}
TY  - JOUR
AU  - Baumslag, Gilbert
TI  - Residually finite groups with the same finite images
JO  - Compositio Mathematica
PY  - 1974
SP  - 249
EP  - 252
VL  - 29
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1974__29_3_249_0/
LA  - en
ID  - CM_1974__29_3_249_0
ER  - 
%0 Journal Article
%A Baumslag, Gilbert
%T Residually finite groups with the same finite images
%J Compositio Mathematica
%D 1974
%P 249-252
%V 29
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1974__29_3_249_0/
%G en
%F CM_1974__29_3_249_0
Baumslag, Gilbert. Residually finite groups with the same finite images. Compositio Mathematica, Volume 29 (1974) no. 3, pp. 249-252. http://www.numdam.org/item/CM_1974__29_3_249_0/

[1] R.C. Brigham: On the isomorphism problem for just-infinite groups. Comm. Pure and Applied Math. XXIV. (1971) 789-796. | MR | Zbl

[2] L.L. Dyer: On the isomorphism problem for polycyclic groups. Math. Zeitsch. 112 (1969) 145-153. | MR | Zbl

[3] G.H. Hardy and E.M. Wright: An introduction to the theory of numbers. Clarendon Press, Oxford. | MR | Zbl

[4] G. Higman: Unpublished.

[5] K.A. Hirsch: On infinite solvable groups. II. Proc. London Math. Soc. (2) 44 (1938) 336-344. | JFM | Zbl

[6] R. Hirshon: On cancellation in groups. American Math. Monthly 76 (1969), 1037-1039. | MR | Zbl

[7] H. Neumann: Varieties of groups, Ergebnisse der Math. und ihrer Grenzgebiete, Band 37. Springer-Verlag, New York, 1967, MR. 35 # 6734. | MR | Zbl

[8] R. Remak: Über die Zerlegung der endlichen Gruppen in direkte unzerlegbare Faktoren. J. reine angew. Math. 139 (1911) 293-308. | JFM

[9] V.N. Remeslennikov: Conjugacy of subgroups in nilpotent groups. Algebra i Logika Sem. 6 (1967) no. 2 61-76. (Russian) MR. 36 # 1545. | MR | Zbl

[10] E.A. Walker: Cancellation in direct sums of groups. Contributions to the theory of groups (1956) 101-129. University of Kansas. | MR